Skip to main content

Publisher: Elsevier

Volume 44, Number 1, 1 September 2001

Experimental verification of horizontal two-dimensional modified mild-slope equation model
pp. 1-12(12)
Authors: Suh, K.D.; Lee, C.; Park, Y.; Lee, T.H.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more